# SDR 96ZZZM1219

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

OMA - DURING CRUISE NR 2 ENGINE, S/N 3225, WAS SHUTDOWN DUE TO TURBINE FAILURE.  ENGINE TOTAL TIME 34,212, CYCLES 17,878.
